We prove error estimates for approximations of a parabolic variational inequality arising from a model of percolation in gently sloping beaches. We use piecewise linear finite element discretization in space and backward differences in time.

Error estimates for an approximation of a problem of percolation in gently sloping beaches / P. Colli, C. Verdi. - In: CALCOLO. - ISSN 0008-0624. - 22:3(1985), pp. 383-390. [10.1007/BF02600383]

Error estimates for an approximation of a problem of percolation in gently sloping beaches.

C. Verdi
Ultimo
1985

Abstract

We prove error estimates for approximations of a parabolic variational inequality arising from a model of percolation in gently sloping beaches. We use piecewise linear finite element discretization in space and backward differences in time.
Error Estimate; Weak Solution; Free Boundary; Intertidal Zone; Function Interpolation
Settore MAT/08 - Analisi Numerica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/187548
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? ND
social impact